# SDR SWIA200514735

- Difficulty date: March 17, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 9,758 hours, 8,206 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O TRIM MOSTLY INOPERATIVE.  REPLACED F/O'S PITCH TRIM SWITCH IAW CRJ MM 27-41-05.  OPERATIONAL CHECKS GOOD.
